Journal of Applied Mathematics

Journal of Applied Mathematics is devoted to the publication of original research papers and review articles in all areas of applied, computational, and industrial mathematics.

Top downloads over the last seven days

A Simulation-Based Algorithm for the Capacitated Vehicle Routing Problem with Stochastic Travel TimesZheng Wang and Lin Lin Volume 2013 (2013)
Social Network Analysis Based on Network MotifsXu Hong-lin, Yan Han-bing, Gao Cui-fang, and Zhu Ping Volume 2014, Special Issue (2013)
Understanding Dengue Control for Short- and Long-Term Intervention with a Mathematical Model ApproachA. Bustamam, D. Aldila, and A. Yuwanda Volume 2018 (2018)
Nonlinear Control of an Active Magnetic Bearing System Achieved Using a Fuzzy Control with Radial Basis Function Neural NetworkSeng-Chi Chen, Van-Sum Nguyen, Dinh-Kha Le, and Nguyen Thi Hoai Nam Volume 2014 (2014)
Robust Optimal Sliding-Mode Tracking Control for a Class of Uncertain Nonlinear MIMO SystemsHaiping Pang and Xiuqin Yang Volume 2013, Special Issue (2013)
  • ISSN: 1110-757X (print), 1687-0042 (electronic)
  • Publisher: Hindawi
  • Discipline(s): Applied Mathematics
  • Full text available in Euclid: 2001--
  • Access: Articles older than 5 years are open
  • Euclid URL: